Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 254, NWS Jackson, MS

April 30, 2017Lowndes County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 30, 2017, 11:24 AM CDT for Lowndes County, Mississippi. It was in force for 36 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2017, 11:24 AM CDT (16:24 UTC)
Expired
Apr 30, 2017, 12:00 PM CDT
In force
36 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lowndes County, MS

The radar

The Columbus AFB radar (KGWX), 34 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 11:37 AM CDTTORNADO4 N New Hope, MSEF-2 WITH MAX WINDS OF 115 MPH. PATH LENGTH: 1.96 MILES. MAX WIDTH: 440 YARDS. THIS TORNADO BEGAN ALONG HIGHWAY 182 AND SNAPPED SOFTWOOD AND HARDWOOD TREES AS IT TRACKED TO THE NORTH-NORTHEAST ALONG PHILLIPS HILL ROAD. ONE LARGE TREE FELL ONTO A HOUSE AND DEST
Apr 30, 11:38 AM CDTTSTM WND DMG4 N New Hope, MSTREES DOWN NEAR THE INTERSECTION OF MILL AND PHILLIPS HILL ROADS.
Apr 30, 11:38 AM CDTTSTM WND DMG4 N New Hope, MSTREES DOWN NEAR THE INTERSECTION OF MILL AND PHILLIPS HILL ROADS. ONE TREE WAS BLOWN DOWN ON A HOUSE ALONG PHILLIPS HILL ROAD.
Apr 30, 11:43 AM CDTTORNADO6 Ene Columbus, MSTHIS TORNADO BEGAN ALONG HIGHWAY 182 AND SNAPPED SOFTWOOD AND HARDWOOD TREES AS IT TRACKED TO THE NORTH-NORTHEAST ALONG PHILLIPS HILL ROAD. ONE LARGE TREE FELL ONTO A HOUSE AND DESTROYED THE HOUSE. THE TORNADO THEN TRACK ACROSS MILL ROAD AND CAUSED ROOF DAMAGE
Apr 30, 11:43 AM CDTTORNADO6 Ene Columbus, MSTHIS TORNADO BEGAN ALONG HIGHWAY 182 AND SNAPPED SOFTWOOD AND HARDWOOD TREES AS IT TRACKED TO THE NORTH-NORTHEAST ALONG PHILLIPS HILL ROAD. ONE LARGE TREE FELL ONTO A HOUSE AND DESTROYED THE HOUSE. THE TORNADO THEN TRACK ACROSS MILL ROAD AND CAUSED ROOF DAMAGE
Apr 30, 11:50 AM CDTTSTM WND DMG5 Ene Columbus, MSLOTS OF TREES AND POWER LINES DOWN AND 7-8 HOMES DAMAGE FROM A POSSIBLE TORNADO BETWEEN HWY 182, PHILLIPS HILL ROAD, TABERNACLE ROAD, HWY 50 AND GUNSHOOT ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 7:32 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.4 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-333 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

163 
WUUS54 KJAN 301624
SVRJAN
MSC087-301700-
/O.NEW.KJAN.SV.W.0254.170430T1624Z-170430T1700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1124 AM CDT SUN APR 30 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Lowndes County in northeastern Mississippi...

* Until noon CDT

* At 1124 AM CDT, a severe thunderstorm was located near Columbus,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Steens around 1135 AM CDT. 
  Caledonia around 1145 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 300 PM CDT for northeastern
Mississippi.

LAT...LON 3329 8830 3329 8851 3366 8845 3368 8843
      3367 8842 3368 8840 3369 8839 3369 8837
      3372 8833 3374 8833 3374 8825
TIME...MOT...LOC 1624Z 221DEG 38KT 3345 8841 

HAIL...<.75IN
WIND...60MPH
 
$$

CME
1 follow-up statement
146 
WWUS54 KJAN 301652
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1152 AM CDT SUN APR 30 2017

MSC087-301702-
/O.EXP.KJAN.SV.W.0254.000000T0000Z-170430T1700Z/
Lowndes MS-
1152 AM CDT SUN APR 30 2017

...THE SEVERE THUNDERSTORM WARNING FOR LOWNDES COUNTY WILL EXPIRE AT
NOON CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until 300 PM CDT for northeastern
Mississippi.

LAT...LON 3329 8830 3329 8851 3366 8845 3368 8843
      3367 8842 3368 8840 3369 8839 3369 8837
      3372 8833 3374 8833 3374 8825
TIME...MOT...LOC 1652Z 221DEG 38KT 3366 8819 

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 10:58 AM CDT, 26 minutes earlier.

Area forecast discussion, Apr 30, 10:58 AM CDT, 26 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1058 AM CDT Sun Apr 30 2017

...SEVERE WEATHER AND FLOODING TODAY AND POTENTIALLY AGAIN MID
WEEK...

.UPDATE...
Updated for morning discussion.

&&

.DISCUSSION...
A cold front currently extends generally just to the west of the
Mississippi River this morning with line of QLCS thunderstorms
moving across the area. There have been multiple reports of
Tornadoes across the area this morning along with numerous Tornado
Debris Signatures on Radar. This line of storms will continue to
move east across the area this morning into the afternoon hours
and with plenty of instability/shear expect there to be the
possibility of more tornadoes. These initial line of storms will
move east of the area by early afternoon, but there could be some
re-development this afternoon. The Global and Hi-Res models do try
and re-develop some convection during the afternoon along and
ahead of the cold front mainly over areas east of I-55. There will
be a continued chance for severe this afternoon for those areas,
as the models suggest good instability with H700-H500 lapse rates
of 6.5 to 7.5 C/KM, 1500-2000 j/kg of MU Cape and 45-50kts of
deep layer shear. Will continue to monitor for this as we progress
through the late morning/early afternoon. All of the convection
should exit east of the area by early evening./15/

Prior discussion below:

Today through Tonight,

Today's focus remains on the potential for severe weather and heavy
rainfall, as a deep low pressure system sweeps through the central
CONUS. The deepening low has increased southerly flow over the
Southern Mississippi Valley at all heights, causing a surge of
anomalous moisture into our region. Blended total precipitable water
imagery shows a broad swath of 1.5 to 2 inch PWAT values extending
from south central Louisiana through southern Missouri. A line of
thunderstorms - focused mainly along an advancing cold front - will
continue marching eastward throughout the day today. The heaviest
and most intense rainfall looks to be associated with and MCS
centered in central Louisiana and another moving through northern
Mississippi and western Tennessee. Bowing segments along the line of
storms will have to be monitored for wind and brief tornado
potential. Rainfall amounts of 2 to 3 inches will be common across
the area today, with isolated higher amounts. Flash flooding and
areas of river flooding will be possible with this heavy rain.
/NF/

Monday through Saturday night,

A lull in the active weather pattern is expected early this week
before the next potential heavy rain/severe weather event
threatens the ArkLaMiss as we go into Wednesday/Thursday. That
system should be followed by much cooler conditions to finish up
the week.

For the Monday through Tuesday night period, weak surface high
pressure will move east across the forecast area bringing dry
conditions with seasonably warm days and cool nights.

The next shortwave trough will then dig southward in association
with a fairly impressive tropospheric undulation (2.0 PVU
intrusion to near H600) that would result in rapid cyclogenesis
over the southeast CONUS. Global models have been quite erratic in
how much digging and cyclogenesis will take place, but they have
also been pretty consistent with the general large scale response
including impressive warm advection followed by strong height
falls. So expect the combination of forcing/moisture/instability
will be supportive of multiple convective rounds that could result
in very heavy rainfall in addition to severe weather.

Of course, depending on what transpires today, antecedent
conditions could be an issue with much of the area under a threat
for more significant flooding. We will be focusing more on this
event immediately following today's system. Beyond Thursday, if
the more wrapped up solutions verify, would expect cyclonic flow
to maintain some what unsettled and much cooler conditions with
continued light rain chances as we go into Friday. If the more
progressive solutions verify, then drier/clearer and cooler
conditions would be the general rule going into next weekend. /EC/

&&

.AVIATION...
12Z TAF discussion:

Gusty southerly winds will continue to affect the TAF sites today
in advance of a line of thunderstorms pushing east across the
region. Periods of lower ceiling and reduced visibility, as well
as gusty and erratic winds may accompany the thunderstorms. Very
heavy rainfall and frequent lightning have been observed with this
line of storms already this morning. A chance for showers and
possibly a few thunderstorms will linger into the afternoon until
the cold front ushers in drier air from west to east. Amendments
may be necessary to refine the timing for thunderstorms. /NF/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       76  52  77  53 /  99  38   0   0
Meridian      80  54  78  52 /  97 100   0   0
Vicksburg     74  51  78  54 /  96  11   0   0
Hattiesburg   80  53  80  52 /  97  92   0   0
Natchez       73  51  78  54 /  96  10   0   0
Greenville    72  51  75  55 /  90  10   0   0
Greenwood     75  52  74  54 /  99  25   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through this evening for MSZ030-031-033-038-
     039-044>046-050>052-056>058-064>066-072>074.

     Flash Flood Watch until 7 PM CDT this evening for MSZ018-019-
     025>029-032-034>037-040>043-047>049-053>055-059>063.

LA...Flash Flood Watch until 7 PM CDT this evening for LAZ007>009-015-
     016-023>026.

AR...Flash Flood Watch until 7 PM CDT this evening for ARZ074-075.

&&

15
Hazardous weather outlook, Apr 30, 6:57 AM CDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
657 AM CDT Sun Apr 30 2017

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
011200-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston-
Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-
Warren-Hinds-Rankin-Scott-Newton-Lauderdale-Claiborne-Copiah-
Simpson-Smith-Jasper-Clarke-Jefferson-Adams-Franklin MS-Lincoln-
Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest-
657 AM CDT Sun Apr 30 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, and south central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

A squall line will push across the outlook area today. It will
bring with it the threat for severe weather and flash flooding.
Look for storms to move east of the area early this evening.

(www.weather.gov/images/jan/graphicast/image1.png)
(www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Local storm report, Apr 30, 10:57 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1057 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     TSTM WND DMG     7 SSW FLORA             32.47N 90.37W
04/30/2017                   HINDS              MS   EMERGENCY MNGR

            THERE WAS DAMAGE TO HOUSES, INCLUDING ROOF
            DAMAGE AND WINDOWS BLOWN OUT.

&&

27
Local storm report, Apr 30, 10:58 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1058 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 AM     TSTM WND DMG     7 ENE DUCK HILL         33.66N 89.60W
04/30/2017                   MONTGOMERY         MS   LAW ENFORCEMENT

            LOTS OF TREES AND POWER LINES DOWN ALL
            ACROSS THE COUNTY.

&&

TW
Local storm report, Apr 30, 11:04 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1104 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     TORNADO          DURANT                  33.09N 89.85W
04/30/2017                   HOLMES             MS   DEPT OF HIGHWAYS

            MDOT REPORTS MULTIPLE TREES/POWER LINES DOWN
            ACROSS HWY-51.

&&
Local storm report, Apr 30, 11:13 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1113 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1013 AM     TSTM WND DMG     1 S GRENADA             33.77N 89.81W
04/30/2017                   GRENADA            MS   EMERGENCY MNGR

            TREES DOWN IN THE CITY OF GRENADA.

&&

TW
Local storm report, Apr 30, 11:17 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1117 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 AM     TSTM WND DMG     6 ENE SUMRALL           31.44N 89.45W
04/30/2017                   COVINGTON          MS   EMERGENCY MNGR

            REPORT OF POWER LINE DOWN ON LOTT TOWN RD.

&&
Local storm report, Apr 30, 11:20 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1120 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     TSTM WND DMG     7 E SUMRALL             31.42N 89.43W
04/30/2017                   FORREST            MS   EMERGENCY MNGR

            POWER LINES DOWN ON LOTT TOWN RD.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 5:29 AM CDTSevere Thunderstorm WarningJANAdams61 min
Apr 30, 6:10 AM CDTFlash Flood WarningJANAdams4 hr
Apr 30, 6:14 AM CDTTornado WarningJANAdams34 min
Apr 30, 6:34 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren56 min
Apr 30, 6:41 AM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson49 min
Apr 30, 6:43 AM CDTTornado WarningJANWarren62 min
Apr 30, 6:50 AM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson55 min
Apr 30, 7:20 AM CDTTornado Warning Tornado observedJANIssaquena, Sharkey, Warren, Yazoo55 min
Apr 30, 7:21 AM CDTTornado WarningJANClaiborne, Copiah, Jefferson39 min
Apr 30, 7:28 AM CDTTornado WarningJANClaiborne, Hinds, Warren62 min
Apr 30, 7:35 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lincoln40 min
Apr 30, 7:56 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Madison, Rankin, Simpson64 min
Apr 30, 7:57 AM CDTTornado WarningJANHinds48 min
Apr 30, 8:01 AM CDTTornado WarningJANCopiah, Hinds, Rankin44 min
Apr 30, 8:06 AM CDTSevere Thunderstorm WarningJANHumphreys, Yazoo54 min
Apr 30, 8:12 AM CDTFlash Flood WarningJANFranklin, Lincoln3 hr
Apr 30, 8:13 AM CDTTornado WarningJANHinds, Madison, Warren, Yazoo62 min
Apr 30, 8:20 AM CDTTornado WarningJANHolmes, Humphreys, Yazoo55 min
Apr 30, 8:31 AM CDTTornado WarningJANHinds, Madison59 min
Apr 30, 8:59 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson, Smith61 min
Apr 30, 9:00 AM CDTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Warren, Yazoo3 hr
Apr 30, 9:05 AM CDTTornado Warning Tornado observedJANAttala, Holmes, Madison, Yazoo55 min
Apr 30, 9:09 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Leflore66 min
Apr 30, 9:18 AM CDTTornado WarningJANScott42 min
Apr 30, 9:30 AM CDTFlash Flood WarningJANAttala, Holmes, Humphreys, Madison3 hr
Apr 30, 9:37 AM CDTTornado WarningJANCarroll, Holmes, Montgomery53 min
Apr 30, 9:48 AM CDTTornado Warning Tornado observedJANLeake, Neshoba, Newton, Scott57 min
Apr 30, 9:50 AM CDTSevere Thunderstorm WarningJANGrenada, Leflore40 min
Apr 30, 9:50 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lamar, Marion55 min
Apr 30, 9:53 AM CDTSevere Thunderstorm WarningJANAttala, Montgomery, Webster52 min
Apr 30, 9:54 AM CDTFlash Flood WarningJANCopiah, Covington, Jefferson Davis, Lawrence, Simpson, Smith3 hr
Apr 30, 10:05 AM CDTTornado WarningJANMontgomery, Webster27 min
Apr 30, 10:07 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton38 min
Apr 30, 10:16 AM CDTSevere Thunderstorm WarningJANGrenada, Montgomery22 min
Apr 30, 10:22 AM CDTTornado WarningJANGrenada23 min
Apr 30, 10:33 AM CDTSevere Thunderstorm WarningJANNoxubee, Winston57 min
Apr 30, 10:43 AM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar62 min
Apr 30, 10:45 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale, Noxubee60 min
Apr 30, 10:59 AM CDTTornado WarningJANKemper, Noxubee43 min
Apr 30, 11:12 AM CDTFlash Flood WarningJANCovington, Forrest, Jones, Lamar, Marion3 hr
Apr 30, 11:33 AM CDTFlash Flood WarningJANCovington, Forrest, Jones3 hr
Apr 30, 11:42 AM CDTTornado WarningJANLowndes8 min
Apr 30, 12:31 PM CDTSevere Thunderstorm WarningJANForrest, Jones34 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.